Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 760247, 4 pages
http://dx.doi.org/10.1155/2014/760247
Research Article

Periodicity of the Positive Solutions of a Fuzzy Max-Difference Equation

1College of Electrical Engineering, Guangxi University, Nanning, Guangxi 530004, China
2Guangxi Key Laboratory of Power System Optimization and Energy Technology, Nanning, Guangxi 530004, China
3College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China

Received 20 March 2014; Accepted 13 April 2014; Published 22 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Qiuli He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Mishkis, “On some problems of the theory of differential equations with deviating argument,” Uspekhi Matematicheskikh Nauk, vol. 32, no. 2, pp. 173–202, 1977. View at Google Scholar
  2. E. P. Popov, Automatic Regulation and Control, Nauka, Moscow, Russia, 1966 (Russian).
  3. S. Stević, “On a symmetric system of max-type difference equations,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8407–8412, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Stević, “On positive solutions of some classes of max-type systems of difference equations,” Applied Mathematics and Computation, vol. 232, pp. 445–452, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Stević, M. A. Alghamdi, A. Alotaibi, and N. Shahzad, “Eventual periodicity of some systems of max-type difference equations,” Applied Mathematics and Computation, vol. 236, pp. 635–641, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Sun, B. Qin, H. Xi, and C. Han, “Global behavior of the max-type difference equation xn+1=max{1/xn,An/xn-1},” Abstract and Applied Analysis, vol. 2009, Article ID 152964, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Sun, H. Xi, C. Han, and B. Qin, “Dynamics of the max-type difference equation xn=max1/xn-m,An/xn-r,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 173–180, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Sun, H. Xi, and B. Qin, “Global behavior of the max-type difference equation xn+1=maxA/xn-m,1/xn-kα,” Journal of Concrete and Applicable Mathematics, vol. 10, no. 1-2, pp. 32–39, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. M. Elsayed and S. Stević, “On the max-type equation xn+1=max{A/xn,xn-2},” Nonlinear Analysis: Theory, Methods & Applications A: Theory and Methods, vol. 71, no. 3-4, pp. 910–922, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. D. Iričanin and E. M. Elsayed, “On the max-type difference equation xn+1=max{A/xn,xn-3},” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 675413, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. Xiao and Q.-h. Shi, “Eventually periodic solutions of a max-type equation,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 992–996, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Qin, T. Sun, and H. Xi, “Dynamics of the max-type difference equation xn+1=max{A/xn,xn-k},” Journal of Computational Analysis and Applications, vol. 14, no. 5, pp. 856–861, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q. H. Zhang and J. Z. Liu, “The first-order fuzzy difference equation xn+1=Axn+B,” Fuzzy Systems and Mathematics, vol. 23, no. 4, pp. 74–79, 2009 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. Zhang, L. Yang, and D. Liao, “On the fuzzy difference equation xn+1=A+i=0kB/xn-i,” World Academy of Science, Engineering and Technology, vol. 75, pp. 1032–1037, 2011. View at Google Scholar
  15. Q. H. Zhang, L. H. Yang, and D. X. Liao, “Behavior of solutions to a fuzzy nonlinear difference equation,” Iranian Journal of Fuzzy Systems, vol. 9, no. 2, pp. 1–12, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Stefanidou and G. Papaschinopoulos, “The periodic nature of the positive solutions of a nonlinear fuzzy max-difference equation,” Information Sciences, vol. 176, no. 24, pp. 3694–3710, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. Zhang, L. Yang, and D. Liao, “On first order fuzzy Ricatti difference equation,” Information Sciences, vol. 270, pp. 226–236, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. G. Papaschinopoulos and B. K. Papadopoulos, “On the fuzzy difference equation xn+1=A+xn/xn-m,” Fuzzy Sets and Systems, vol. 129, no. 1, pp. 73–81, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. T. Nguyen and E. A. Walker, A First Course in Fuzzy Logic, CRC Press, Boca Raton, Fla, USA, 1997. View at MathSciNet
  20. C. Wu and B. Zhang, “Embedding problem of noncompact fuzzy number space E-(I),” Fuzzy Sets and Systems, vol. 105, no. 1, pp. 165–169, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  21. G. J. Klir and B. Yuan, Fuzzy Sets and Fuzzy Logic, Prentice Hall PTR, Upper Saddle River, NJ, USA, 1995. View at MathSciNet
  22. G. Papaschinopoulos and B. K. Papadopoulos, “On the fuzzy difference equation xn+1=A+B/xn,” Soft Computing, vol. 6, pp. 456–461, 2002. View at Google Scholar
  23. G. Stefanidou and G. Papaschinopoulos, “Behavior of the positive solutions of fuzzy max-difference equations,” Advances in Difference Equations, no. 2, pp. 153–172, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet